@article{FPM_2014_19_4_a2,
author = {A. V. Arutyunov and S. E. Zhukovskiy},
title = {On the continuity of inverse mappings for {Lipschitz} perturbations of covering mappings},
journal = {Fundamentalʹna\^a i prikladna\^a matematika},
pages = {93--99},
year = {2014},
volume = {19},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FPM_2014_19_4_a2/}
}
TY - JOUR AU - A. V. Arutyunov AU - S. E. Zhukovskiy TI - On the continuity of inverse mappings for Lipschitz perturbations of covering mappings JO - Fundamentalʹnaâ i prikladnaâ matematika PY - 2014 SP - 93 EP - 99 VL - 19 IS - 4 UR - http://geodesic.mathdoc.fr/item/FPM_2014_19_4_a2/ LA - ru ID - FPM_2014_19_4_a2 ER -
A. V. Arutyunov; S. E. Zhukovskiy. On the continuity of inverse mappings for Lipschitz perturbations of covering mappings. Fundamentalʹnaâ i prikladnaâ matematika, Tome 19 (2014) no. 4, pp. 93-99. http://geodesic.mathdoc.fr/item/FPM_2014_19_4_a2/
[1] Arutyunov A. V., “Teorema o neyavnoi funktsii bez apriornykh predpolozhenii normalnosti”, Zh. vychisl. matem. i matem. fiz., 46:2 (2006), 205–215 | MR | Zbl
[2] Arutyunov A. V., “Nakryvayuschie otobrazheniya v metricheskikh prostranstvakh i nepodvizhnye tochki”, Dokl. RAN, 416:2 (2007), 151–155 | MR | Zbl
[3] Arutyunov A. V., “Ustoichivost tochek sovpadeniya i svoistva nakryvayuschikh otobrazhenii”, Matem. zametki, 86:2 (2009), 163–169 | DOI | MR | Zbl
[4] Arutyunov A. V., “Zadacha o tochkakh sovpadeniya mnogoznachnykh otobrazhenii i ustoichivost po Ulamu–Khaiersu”, Dokl. RAN, 455:4 (2014), 379–383 | DOI | MR | Zbl
[5] Arutyunov A. V., Avakov E. R., Zhukovskii E. S., “Nakryvayuschie otobrazheniya i ikh prilozheniya k differentsialnym uravneniyam, ne razreshënnym otnositelno proizvodnoi”, Differents. uravn., 45:5 (2009), 613–634 | MR | Zbl
[6] Arutyunov A. V., Zhukovskii E. S., Zhukovskii S. E., “O korrektnosti differentsialnykh uravnenii, ne razreshënnykh otnositelno proizvodnoi”, Differents. uravn., 47:11 (2011), 1523–1537 | MR | Zbl
[7] Arutyunov A. V., Zhukovskii S. E., “Lokalnaya razreshimost upravlyaemykh sistem so smeshannymi ogranicheniyami”, Differents. uravn., 46:11 (2010), 1561–1570 | MR | Zbl
[8] Arutyunov A. V., Zhukovskii S. E., “Suschestvovanie obratnykh otobrazhenii i ikh svoistva”, Tr. Mat. In-ta im. V. A. Steklova, 271, 2010, 18–28 | MR | Zbl
[9] Dmitruk A. V., Milyutin A. A., Osmolovskii N. P., “Teorema Lyusternika i teoriya ekstremuma”, UMN, 35:6(216) (1980), 11–46 | MR | Zbl
[10] Tikhomirov V. M., “Teorema Lyusternika o kasatelnom prostranstve i nekotorye eë modifikatsii”, Optimalnoe upravlenie, Matem. vopr. upravleniya proizvodstvom, 7, 1977, 22–30
[11] Arutyunov A., Avakov E., Gel'man B., Dmitruk A., Obukhovskii V., “Locally covering maps in metric spaces and coincidence points”, J. Fixed Points Theory and Appl., 5:1 (2009), 105–127 | DOI | MR | Zbl
[12] Arutyunov A. V., Zhukovskiy E. S., Zhukovskiy S. E., “Covering mappings and well-posedness of nonlinear Volterra equations”, Nonlinear Anal., 75:3 (2012), 1026–1044 | DOI | MR | Zbl
[13] Dontchev A. L., Rockafellar R.T., Implicit Functions and Solution Mappings, Springer Monographs Math., Springer, Berlin, 2009 | DOI | MR | Zbl
[14] Graves L. M., “Some mapping theorems”, Duke Math. J., 17 (1950), 111–114 | DOI | MR | Zbl
[15] Mordukhovich B. Sh., “Complete characterization of openness, metric regularity, and Lipschitzian properties of multifunctions”, Trans. Amer. Math. Soc., 340 (1993), 1–35 | DOI | MR | Zbl
[16] Mordukhovich B. S., Variational Analysis and Generalized Differentiation, v. I, Basic Theory, Springer, Berlin, 2006 | MR
[17] Uderzo A., “A metric version of Milyutin theorem”, Set-Valued Var. Anal., 20:2 (2012), 279–306 | DOI | MR | Zbl